Navy Line

RGMIA
  News
  
About Us
  
Summary
  
Mathematical Inequalities
  
Problem Corner

Members
  Alphabetical Listing
  
Become a Member

Research Report Collection
  About
  
Issues
  
Submit a Paper

Publications in Inequalities
  RGMIA Monographs
  
Books
  
Journals

Other Items
  Inequalities Conferences
  
Links

Research Report Collection

Volume 12, Issue 2, 2009

1. N.S. Barnett, S.S. Dragomir and I. Gomm
On Some Integral Inequalities Related to the Cauchy-Bunyakovsky-Schwarz Inequality  
Abstract   PDF 
2. Wengui Yang
Some New Hilbert-Pachpatte's Inequalities For a Finite Number of Nonnegative Sequences
Abstract   PDF 
3. B.G. Pachpatte
New Inequalities Similar to Ostrowski's Inequality
Abstract   PDF 
4. A. Witkowski
Another Proof of Levinson Inequality
Abstract   PDF 
5. M. Alomari, M. Darus, S.S. Dragomir and U.S. Kirmaci
Generalizations of the Hermite-Hadamard Type Inequalities for Functions Whose Derivatives are s-convex
Abstract   PDF 
6. Wengui Yang
Some New Inequalities Similar to Hilbert-Pachpatte's Inequalities with Two Independent Variables
Abstract   PDF 
7. B.G. Pachpatte
On Some Discrete Inequalities of Grüss Type
Abstract   PDF 
8. P. Cerone, S.S. Dragomir and A. McAndrew
Superadditivity and Supermultiplicity of Two Functionals Associated with the Stieltjes Integral
Abstract   PDF 
9. Chao-Ping Chen
Some Properties of the Psi Function
Abstract   PDF 
10. A. Witkowski
On Schur-Nonconvexity of Gini Means
Abstract   PDF 
11. E. Set, M. Emin Ozdemir, and S.S. Dragomir
On the Hermite-Hadamard Inequality and Other Integral Inequalities Involving Two Functions
Abstract   PDF 
12. Peng Gao
On Lower and Upper Bounds of Matrices
Abstract   PDF 
13. Miao-Qing An
A Note on an Open Problem
Abstract   PDF 
14. S. Simic
Another Converse of Jensen's Inequality
Abstract   PDF 
15. A. Witkowski
On Schur-Geometrical Convexity of Four-Parameter Family of Means
Abstract   PDF 
16. Chaofeng Shi
A Predictor-Corrector Methods for Mixed Inverse Variational Inequalities
Abstract   PDF 
17. S.S. Dragomir
Superadditivity of Some Functionals Associated to Jensen's Inequality for Convex Functions on Linear Spaces with Applications
Abstract   PDF 
18. L. Ciurdariu
A Generalization of Bergstrom and Radon's Inequalities in Pseudo-Hilbert Spaces
Abstract   PDF 
Last modified: March 13 2014 16:12:23.

Navy Line